MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEWAA2410080810/1
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 20m24.Based on the picture provided by the customer, the product damage was confirmed.It appears to be caused by a bad handling of the product box, which may have occurred during storage/transport.The conducted investigation confirmed that the product was defective when received by the customer, due to an handling issue of the product box, which may have occurred during storage/transport.Therefore, an internal non-conformity report has been initiated in order to investigate the root cause and to take appropriate corrective actions if necessary.Please note the presence of the following mention on the instructions for use: "contents sterile unless package is opened or damaged.Do not use if sterile barrier is damaged.If damage is found, call your local distributor or getinge representative.".
 
Event or Problem Description
When the customer (distributor) checked the received goods, he found a product box damaged.According to the customer, the shipping box outside was intact.Complaint # (b)(4).

Brand Name
INTERGARD WOVEN AORTIC ARCH
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
MDR Report Key11715363
Report Number1640201-2021-00009
Device Sequence Number17101967
Product Code DSY
UDI-Device Identifier00384401010739
UDI-Public01003844010107391120122417251130
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2025
Device Model NumberHEWAA2410080810/1
Device Catalogue NumberHEWAA2410080810/1
Device Lot Number20M24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/23/2021
Patient Sequence Number1